An initial-boundary value problem for the nonlinear heat equation in an $n$-dimensional rectangular domain
Differencialʹnye uravneniâ, Tome 34 (1998) no. 6, pp. 782-788
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1998_34_6_a8,
author = {A. I. Vagabov},
title = {An initial-boundary value problem for the nonlinear heat equation in an $n$-dimensional rectangular domain},
journal = {Differencialʹnye uravneni\^a},
pages = {782--788},
year = {1998},
volume = {34},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1998_34_6_a8/}
}
TY - JOUR AU - A. I. Vagabov TI - An initial-boundary value problem for the nonlinear heat equation in an $n$-dimensional rectangular domain JO - Differencialʹnye uravneniâ PY - 1998 SP - 782 EP - 788 VL - 34 IS - 6 UR - http://geodesic.mathdoc.fr/item/DE_1998_34_6_a8/ LA - ru ID - DE_1998_34_6_a8 ER -
A. I. Vagabov. An initial-boundary value problem for the nonlinear heat equation in an $n$-dimensional rectangular domain. Differencialʹnye uravneniâ, Tome 34 (1998) no. 6, pp. 782-788. http://geodesic.mathdoc.fr/item/DE_1998_34_6_a8/